# SDR IPXA2020081098814

- Difficulty date: July 17, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 76,141 hours, 14,936 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74063
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, LT WING UPPER SKIN HAS CORROSION AROUND A FASTENER HOLE AT XORS 316.9 AND STR 17.ACCOMPLISHED REPAIR ON LH WING SKIN AROUND FASTENER HOLE AT STA XORS 316.9 AND STR 17 IAW EA 011-5730-01-A8448 REV IR AND EO MD11-5730-77434-A.  (MINOR)
